Home / People / Faculty / Kashuba Iryna
Kashuba Iryna
Associate Professor  
Research interest:

Education Experience:
Ph D in Mathematics, Universidade de S˜ao Paulo, Brazil April  2000 –July 2004
MS in Mathematics, Kaiserslautern University, Germany September  1997 – March 2000
BS in Mathematics, Taras Shevchenko National September  1993 – July 1997

Work Experience:
Associate professor, Southern University of Science and Technology  2023-present
Associate professor, Universidade de S˜ao Paulo  2013 - 2023
Assistant professor, Universidade de S˜ao Paulo  2006 - 2013


1. L. Bezerra, L. Calixto, V. Futorny, I. Kashuba, Representations of affiffiffine Lie superalgebras and their quantization in type A, Journal of Algebra 611, (2022), 320–340.
2. M. Guerrini, I. Kashuba, O. Morales, A. Oliveira, F. Santos Generalized Imaginary Verma and Wakimoto modules, Journal of Pure and Applied Algebra, 227, (2023), no. 7, 1–18.
3. Kashuba I., Mathieu O., ”On the free Jordan algebras”, Advances in Math., 383, (2021), 107690.
4. Borges V., Kashuba I., Sergeichuk V., Sodre E., Zaidan A., ”Classifification of Linear operators satisfying (Au, v) = (u, Arv) or (Au, Arv) = (u, v) on a vector space with indefifinite scalar product”, Linear Algebra and Appl., 611, (2021), 118-134.
5. Kashuba I., Serganova, V., ”Representations of simple Jordan superalgebra”, Advances in Math., 370, (2020), 107218.
6. Kashuba I., Futorny, V., ”Structure of parabolically induced modules for Affiffiffine Kac-Moody algebras”, Journal of Algebra, 500, (2018), 362-374.
7. Kashuba I., Martin, M. E., ”Geometric classifification of nilpotent Jordan algebras of dimension fifive”, Journal of Pure and Applied Algebra, 222 (3), (2018), 546-559.
8. Holubowski W., Kashuba I., Zurek S., ”Derivations of the Lie algebra of infifinite strictly upper triangular matrices over a commutative ring”, Comms. in Algebra, 45 (11), (2017), 4679-4685.
9. Kashuba I., Serganova, V., ”On the Tits-Kantor-Koecher construction of unital Jordan bimodules”, Journal of Algebra, 481, (2017), 420-463.
10. Kashuba I., Ovsienko S., Shestakov I., ”On representation type of Jordan basic algebras”, Algebra and Discrete Mathematics, 23 (1), (2017), 47-61.
11. Kashuba I., Martin, M. E., ”The variety of three-dimensional real Jordan algebras”, Journal of Algebra and Appl, 15 (8), (2016), 1650158.
12. Kashuba I., Zelenyuk Yu., ”The number of symmetric colorings of the dihedral group D3”, Quaestiones Mathematicae, 39(1), (2016), 65-71.
13. Kashuba I., Martin, M. E., ”Deformations of Jordan algebras of dimension four”, Journal of Algebra, 399, (2014), 277-289.
14. Kashuba I., Martin R., ”Free fifield realizations of induced modules for affiffiffine Lie algebras”, Communications in Algebra, 42 (6), (2014), 2428-2441.
15. Bekkert V., Benkart G., Futorny V., Kashuba I., ”New irreducible modules for Heisenberg and affiffiffine Lie algebras”, Journal of Algebra, 373, (2013), 284-298.
16. Hrivnak J., Kashuba I., Patera J., ”On E-functions of semi-simple Lie groups”, J.Physics A: Math. Gen., 44, (2011), 325205.
17. Kashuba I., Ovsienko S., Shestakov I., ”Representation type of Jordan algebras”, Advances in Math. , 226, (2011), 385-418.
18. Kashuba I., Shestakov I., ”An estimate of a dimension of a variety of alternative and Jordan algebras”, Contemporary Mathematics, 499, (2009), 165-171.
19. Futorny V., Kashuba I., ”Induced Modules for Affiffiffine Lie Algebras”, SIGMA, 5, (2009), 026.
20. Kashuba I., Patera J., ”Discrete and continuous exponential transform generalized to semisimple Lie groups of rank two”, J.Physics A: Math. Gen. 40 (2007), 4751-4774.
21. Kashuba, I. ; Shestakov, I., ”Jordan algebras of dimension three: geometric classifification and rep-resentation type”, In: XVI Coloquio Latinoamericano de ´Algebra, 2007, Colonia del Sacramento. Revista Matem´atica Iberoamericana.
22. Kashuba I., ”Variety of Jordan algebras in small dimensions”, Algebra Discrete Math., 2, (2006), 62-76.
23. Drozd Yu., Greuel G.-M., Kashuba I., ”On Cohen-Macaulay modules on surface singularities”, Moscow Mathematical Journal, 3 (2003), 397-418.
24. Kashuba I., Patera J., ”Graded contractions of Jordan algebras and of their representations”, J.Physics A: Math. Gen. 36 (2003), 12453-12473.
25. Futorny V., Kashuba I., ”Verma type modules for toroidal Lie algebras”, Communications in Algebra, 28 (8), (1999).